# SDR AMWA31034A

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 23,128 hours, 37,615 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1294400681
- Condition: Chafed
- Location: Bs 438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAMES DAMAGED BY CHAFFING.  REPAIRED IAW ENGINEERING REPORT NR 6732-2 REV 1R.
